# SDR SWIA2020040349916

- Difficulty date: February 23, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK STICK #5 HAS CORROSION IN SEVERAL AREAS NOT JUST AT DOT   (C-CHECK) RO 4/2/2020   REMOVED CORRODED SEAT TRACK AND REPLACED WITH NEW SEAT TRACK IAW CRJ 200 AMM
